# SDR 97ZZZX3323

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36ER
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0897
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bracket
- Part number: 07A21443
- Condition: Cracked
- Location: Alernator
- Part time: 1,428 hours
- Component: Ford, DOFF10300J
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS AT AFT HOLE IN WHICH THE ALTERNATOR BRACKET MOUNTS TO ENGINE AND WHERE THE THROUGH-BOLT HOLDS ALTERNATOR TO ENGINE.  SUBMITTER SUSPECTS CAUSE, INFERIOR DESIGN OR METAL TYPE.
